Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Diane-35

  • entries
    6
  • comments
    11
  • views
    941

1 month with Diane-35 / Alcohol and I

medici

897 views

Today, i´m doing 1 month on Diane-35. Here are the changes I´ve experience yet.
-More appetite = getting fatter
-Feeling much better with my emotions, in general, except the days of "resting" , when i have my period. My mood changes like crazy! I feel moody and angry, I don´t know why.
- My breasts are getting bigger, too
- My acne is slowly improving
-My hirsutism... i´m not seeing improvement yet.
-I don´t tolerate alcohol as before. I don´t know why. Maybe it has nothing to do with the pills, but, the last time i drank, it was terrible. I didn´t drink a huge amount, not even a glass of alcohol, and i was feeling sick. Maybe i should stop drinking for a while... to see what happens!
I´ll continue posting how it all goes. Thanks!



7 Comments


Recommended Comments

Nice to hear.
Take a break from alcohol, it doesnt help the healing progress. If there is anything it will do is just make it worse. 

Share this comment


Link to comment

Thanks for your comment Adeel2111. You're right. Alcohol only messes you up. I'll stop drinking, to see what happens. Again, thanks!

Share this comment


Link to comment

No worries :) 
Just be careful with emotions. I personally have never struggled with emotions but the past 2 weeks (Since I started antibiotics) my thoughts has been messed. It is hard to control your mind but see trough the positive sides. Try to ignore the negative side of life, no matter how deep it is. 
Do not worry about the weight issue, it will dissapear by time. Trust me, acne will fade away sooner or later. Time is the only thing that will make acne dissapear. Try to avoid all those bullshit creams. They might help 5% and make it worse 50% so avoid them. I wish ya best of luck and keep updating news! 

Share this comment


Link to comment
16 hours ago, Adeel2111 said:

No worries :) 
Just be careful with emotions. I personally have never struggled with emotions but the past 2 weeks (Since I started antibiotics) my thoughts has been messed. It is hard to control your mind but see trough the positive sides. Try to ignore the negative side of life, no matter how deep it is. 
Do not worry about the weight issue, it will dissapear by time. Trust me, acne will fade away sooner or later. Time is the only thing that will make acne dissapear. Try to avoid all those bullshit creams. They might help 5% and make it worse 50% so avoid them. I wish ya best of luck and keep updating news! 

Thanks for that! I´ll keep that in mind. And good luck on your journey, too!

Share this comment


Link to comment

omg i've been using Diane 35 for about 10 months now and I think you finally gave me an explanation as to why I think my breasts have gotten bigger.. oh crap

Share this comment


Link to comment

Hahahah yeah! It is good Adeel2111 :smileys_n_people_24: and niklaus, I knew it because my gynecologist told me before starting the pill, but if she hadn´t done it i would have been as surprised as you , for sure!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×